Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 20, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 15, 2026, 1:21 AM EST. It took effect at Feb 15, 2026, 10:00 PM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2026, 1:21 AM EST (06:21 UTC)
- In effect from
- Feb 15, 2026, 10:00 PM EST
- Expired
- Feb 17, 2026, 10:00 PM EST
- In force
- 48 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
486 WHUS71 KPHI 150621 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 121 AM EST Sun Feb 15 2026 ANZ450>455-152100- /O.NEW.KPHI.SC.Y.0020.260216T1100Z-260217T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 121 AM EST Sun Feb 15 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 PM EST TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 6 AM Monday to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
6 follow-up statements
007 WHUS71 KPHI 151837 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 137 PM EST Sun Feb 15 2026 ANZ450>455-161100- /O.CON.KPHI.SC.Y.0020.260216T1100Z-260217T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 137 PM EST Sun Feb 15 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 PM EST TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 6 AM Monday to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
196 WHUS71 KPHI 152319 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 619 PM EST Sun Feb 15 2026 ANZ450>455-161230- /O.EXT.KPHI.SC.Y.0020.260216T0300Z-260217T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 619 PM EST Sun Feb 15 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 10 PM this evening to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
031 WHUS71 KPHI 160808 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 308 AM EST Mon Feb 16 2026 ANZ450>455-162115- /O.CON.KPHI.SC.Y.0020.000000T0000Z-260217T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 308 AM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
239 WHUS71 KPHI 161846 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 146 PM EST Mon Feb 16 2026 ANZ450>455-171100- /O.CON.KPHI.SC.Y.0020.000000T0000Z-260217T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 146 PM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds diminish to less than 25 kt by this evening, but seas will remain elevated through at least Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
164 WHUS71 KPHI 170810 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 310 AM EST Tue Feb 17 2026 ANZ450>455-172300- /O.CON.KPHI.SC.Y.0020.000000T0000Z-260217T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 310 AM EST Tue Feb 17 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 10 to 15 kt and seas 5 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
632 WHUS71 KPHI 171816 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 116 PM EST Tue Feb 17 2026 ANZ450>455-181100- /O.NEW.KPHI.MF.Y.0003.260217T1816Z-260218T2300Z/ /O.EXT.KPHI.SC.Y.0020.000000T0000Z-260218T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 116 PM EST Tue Feb 17 2026 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, southwest winds 5 to 10 kt and seas 3 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Dense Fog Advisory, until 6 PM EST Wednesday. For the Small Craft Advisory, until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ430-431-181100- /O.NEW.KPHI.MF.Y.0003.260217T1816Z-260218T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 116 PM EST Tue Feb 17 2026 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...Dense fog will reduce visibility to 1 NM or less. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EST Wednesday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ MPS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 12:52 AM EST, 29 minutes earlier. Its key messages:
- 1. Fog development is expected tonight leading to pockets of reduced visibility. As temperatures fall below freezing tonight, with many locations falling into the 20s, freezing fog is a concern. 2. Low pressure moves through the Mid-Atlantic Sunday night through Monday, bringing rain and snow to the area. 3. Above normal temperatures return to the area by the middle of next week. 4. Several waves of low pressure may affect the area late next week.
Area forecast discussion, Feb 15, 12:52 AM EST, 29 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1252 AM EST Sun Feb 15 2026 .WHAT HAS CHANGED... There is the potential for freezing fog tonight. Models continue to trend north the storm Sunday night into Monday, resulting in slightly higher snowfall totals across the region. && .KEY MESSAGES... 1. Fog development is expected tonight leading to pockets of reduced visibility. As temperatures fall below freezing tonight, with many locations falling into the 20s, freezing fog is a concern. 2. Low pressure moves through the Mid-Atlantic Sunday night through Monday, bringing rain and snow to the area. 3. Above normal temperatures return to the area by the middle of next week. 4. Several waves of low pressure may affect the area late next week. && .DISCUSSION... KEY MESSAGE 1...Fog development is expected tonight leading to pockets of reduced visibility. As temperatures fall below freezing tonight, with many locations falling into the 20s, freezing fog is a concern. An area of high pressure has been building into the region today and will move overhead tonight. As a result, winds will lessen to light and variable or even calm at times tonight. There will be warmer air moving northward aloft while at the surface we remain colder, especially helped by the snowpack still on the ground. This will result in a prominent inversion which is shown in model soundings. Low-level moisture looks to get trapped below this inversion overnight. One key part of this is that our dew points are higher than previous days. All of this is leading to the potential for fog development overnight into Sunday morning. The exact extent of the fog is low confidence but probabilistic guidance shows a 20-30% probability of dense fog developing across parts of the area. Right now, the fog is kept at patchy with the potential to be locally dense in spots. Another concern with the fog is this being freezing fog as overnight lows are expected to be mainly below freezing and in the 20s for most. Freezing fog can result in a light glazing of ice on untreated surfaces, particularly elevated surfaces. KEY MESSAGE 2...Low pressure moves through the Mid-Atlantic Sunday night through Monday, bringing rain and snow to the area. Low pressure currently over the Southern Plains will track east along the Gulf Coast states tonight through Sunday. A warm front will develop out ahead of this low, and on this warm front, overrunning precipitation west of the area will lift into Delmarva, extreme southern New Jersey, and the Delaware Valley late Sunday afternoon. Temperatures will be warm enough for precipitation to be plain rain. Going into Sunday night, low pressure tracks into the Southeast, then lifts north into the Mid-Atlantic area. 12Z model guidance has continued the trend with a slightly more northern track with the low coming off of Cape Hatteras late Sunday night, then tracking out to sea on Monday. With this northern shift, QPF amounts have trended higher, as has snowfall amounts. Given that surface temperatures will generally be in the low to mid 30s across northern New Jersey and the Lehigh Valley, can expect snow ratios there to be on the order of 10:1. Farther south, ratios will be lower, as surface temperatures will be in the mid 30s or so, and just above freezing. The highest QPF will be across the southern half of the forecast area, where precipitation will be mostly rain, and where it will be snow, QPF should be on the order of around 1/4 inch. Farther south, QPF will be on the order of 1/2 to 3/4 inch, with locally as high as 1 inch. 12Z/14 NAM indicating on the order of 3 to 5 inches of total snow for this event, mostly across central and southern New Jersey and into the Delaware Valley, while the 12Z/14 GFS is mostly 2 to 4 inches in the same area. 12Z/14 ECMWF and the ECMWF-AI are a bit lower, generally 1 to 3 inches. The Canadian only has less than an inch of snow, mainly across the northern half of the forecast area. Using a 1:1 blend of NBM:NBM10 for Snow Ratios, along with WPC QPF, generally ended up with 1 to 2 inches of snow for most of New Jersey north of I-195, the Lehigh Valley, and the Delaware Valley, and less than an inch elsewhere. Should these totals hold out, a Winter Weather Advisory may be needed for portions of New Jersey Sunday night and Monday morning. KEY MESSAGE 3...Above normal temperatures return to the area by the middle of next week. High pressure builds into the Eastern Seaboard on Monday, then establishes itself offshore Tuesday through Wednesday. Return flow sets up at the surface and zonal flow sets up aloft. This allows for warm air advection to develop, and temperatures will finally push to above normal levels. Normal highs for this time of year range from the mid 30s in the southern Poconos to the low 40s in the Lehigh Valley to the mid 40s along the I-95 corridor, and areas southeastward. High temperatures Tuesday through Thursday will mostly be 10-15 degrees above this range, from the mid 40s or so in the southern Poconos and Lehigh Valley to the upper 40s and low 50s along the I-95 corridor, Delaware Valley, and southern New Jersey. Highs will be in the mid and upper 50s in southern Delmarva. Lows for the most part will be down into the low to mid 30s. Although relatively warm for this time of the year, it will also remain cloudy. The temperatures should allow for some of the abundant snowpack to start to melt, but it may not melt as much as it could due to the cloudy skies. KEY MESSAGE 4...Several waves of low pressure may affect the area late next week. Conditions then turn somewhat active for the middle to the end of next week. The first wave of low pressure will pass through Pennsylvania and New Jersey late Wednesday and Wednesday night. Precipitation at this point looks to be plain rain along and south of the I-95 corridor and a wintry mix of rain and snow, possibly mixed with some freezing rain, across the southern Poconos, far northwest New Jersey, and the Lehigh Valley. Another system may affect the area for the end of the work week. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Mainly VFR conditions, MVFR/IFR conditions possible with potential fog development. Winds become light and variable tonight. There is a 20-30% probability of IFR or lower conditions due to fog. However, the exact extent of the fog is low confidence. Sunday...Mainly VFR conditions. Between 22z-00z, ceilings lower to MVFR as rain/snow arrives from south to north. East winds 5-10 kt. Low confidence. Outlook... Sunday Night through Monday...MVFR or IFR in RA or SN. Best chances for SN will be at KRDG/KABE/KTTN, RA and SN at KPHL/KILG, and RA at KMIV/KACY. Monday night through Tuesday night...VFR. Wednesday through Thursday...Sub-VFR possible from time to time, mostly in RA. && .MARINE... Sub-SCA conditions expected through Sunday with west- southwest winds around 10-15 kt decreasing to under 10 kt tonight. Winds gradually shift overnight to be out of the east by Sunday under 10 knots. Seas 1 to 2 feet. Regarding the river/bay ice...Ice cover continues across many area bay waters and inland estuaries. This includes, but is not limited to the Delaware estuary. On rivers, the ice thickness is enough to cause some restrictions in the flow. Per satellite imagery and ice analysis data, the Delaware River is mostly ice covered from the Delaware Memorial Bridge upstream, to at least Washington Crossing, though we are seeing improvement with warmer temperatures that will only get better with warmer days ahead. According to latest analysis from the National Ice Center, Delaware Bay is actually mainly ice-free with less than 10% coverage of ice. The most common ways river ice can break up is either through a thermal or mechanical means. We would like to see temperatures rise into the 40s for a few days, which parts of the region are forecast to get to once again this weekend with some areas getting into the 50s early next week. Significant rainfall, producing river rises, can also break up ice but that is not in the forecast this week. As a result, ice cover will gradually decline over the next week or so and we are already seeing major improvement in Delaware Bay. Outlook... Sunday night through Monday...SCA conditions possible late Sunday night for wind gusts over 25 kt, but the window for these elevated wind gusts will be short. There is a better chance for SCA conditions, mainly due to elevated seas in excess of 5 feet, on Monday. VSBY restrictions in rain or snow Sunday night into Monday morning. Tuesday...Lingering SCA conditions possible due to elevated seas. Wednesday through Thursday...Sub-SCA conditions expected. && .EQUIPMENT... KDIX will remain out of service through at least Sunday, February 15. KACY ASOS will remain out of service through Tuesday, February 17. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && DISCUSSION...AKL/Guzzo/Hoeflich/MPS AVIATION...AKL/Guzzo/MPS/Robertson MARINE...AKL/Guzzo/Hoeflich/MPS
Hazardous weather outlook, Feb 14, 5:07 AM EST, 20 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 507 AM EST Sat Feb 14 2026 MDZ012-015-019-020-151015- Kent MD-Queen Annes-Talbot-Caroline- 507 AM EST Sat Feb 14 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Hoeflich
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.